MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY, 3100A, 850S; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY, 3100A, 850S; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PATIENT CIRCUIT ASSY, 3100A, 850SL
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.The issue occurred with three patients.Please see (b)(4) for the other two.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the boxed patient circuit assy, 3100a, 850s (hose) came loose from the coupling piece that connects back to the humidification chamber of the f&p.As such, the hfo (high frequency oscillation) stopped.The hose was reinserted, fixed with brown tape, and secured with coupler and tie wrap.It happened during patient use but with no information regarding outcome.
 
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3, h6, and h10 device evaluation: according to the investigation and per samples sent by the customer we cannot determine a root cause since the id for tubing part number 29212-006 was dimensioned according to pqas.57-1024 etal and no issues were found, also the od for component part number mx65-4223a was dimensioned according to rmqas 3128a etal and no issues were found.Additionally the ifu part number 33571-001 included in the fg 29028-003 has the following note: "ensure all connections and fittings are hand tightened before use".Therefore, the root cause was undetermined.

Brand Name
BOXED PATIENT CIRCUIT ASSY, 3100A, 850S
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12833147
Report Number8030673-2021-00217
Device Sequence Number4780281
Product Code LSZ
UDI-Device Identifier50190752159745
UDI-Public(01)50190752159745(11)20210320(10)0004160559
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PATIENT CIRCUIT ASSY, 3100A, 850SL
Device Catalogue Number29028-003
Device Lot Number0004160559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown